# SDR UPS97824327

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT INBD AILERON INTERNAL DOUBLER AT ACCESS PANEL 541 IS CRACKED.  REPAIRED IAW SRM 57-2-1.
